Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Testicle pain and back pain after back injury. Caused by disc?

I HAD BACK SURGERY JULY 12TH EVERYTHING WENT WELL THEN I STARTED THERAPY 4 WKS AGO. THE THERAPIST STARTED THE WEIGHTS AT 60 POUNDS FOR LEGG LIFTS HAD SEVER BUR IN AREA OF SURGERY AFTER THAT. SINCE THEN I HAVE HADE SEVER PAIN IN MY TESTICALS AND ABOVE MY PENIS BUT BELOW MY BELLYBUTTON AND HAVE HAD PAIN IN THE BACK AROUND THE AREA OF THE SURGERY CAN THE PAIN IN MY FRONT BE CAUSE BY A PROBLEM WITH MY DISK FROM THERAPY. PS. MY SURGERY WENT GREAT AND MY DOCTOR IS WONDERFUL, BUT THIS PROBLEM COMES AND GOES AND I NEED TO KNOW
Asked On : Thu, 18 Oct 2012
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Spine Surgeon 's  Response
You consult your doctor immediately and get examined and investigated. Your problem may have many possibilties eg a disc at new level etc.
Answered: Thu, 1 Nov 2012
I find this answer helpful
  User's Response
Hello Sir,

Is the pain radiating type?

Our body needs some time to recover (heal) itself after surgery. Make sure you eat right and do light exercise/therapy that are aimed at strengthening your back muscles. Any strain would be harsh on the body. The right way to proceed would be:

* Stop the therapy for the time being and check if the pain in testicles persist - so that you will know if it is because of the therapy or not.

* Consult your Ortho doctor who would do the needful.



Take care.

Regards,

Dr Gautham
Answered: Sat, 3 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor